# SDR 2022F00524

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Aircraft: N793DC
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 17,813 hours, 22,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cut
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM KBIL THE FLIGHT CREW NOTICED LOSS OF PRESSURIZATION. DESCENDED AND RETURNED TO KBIL WITHOUT INCIDENT. UPON INSPECTION, IT WAS DISCOVER THAT THE CABIN DOOR SEAL HAD A CUT IN IT. MAINTENANCE REPLACED THE CABIN DOOR SEAL AND RETURNED THE AIRCRAFT TO SERVICE.
